# SDR A6WA2020030947218

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 601R3102223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL, STRINGER 26L HAS CORROSION BETWEEN FS333 AND FS349.  AIRCRAFT REMOVED FROM SERVICE.  BLENDED TO REMOVE CORROSION ORIGINAL THICKNESS - .063 MATERIAL LOSS - .030 REMAINING THICKNESS - .033 REMOVED AND REPLACED STRINGER SECTION IAW SRM 51-42-06 AND 53-00-03.
